advertisement
Question
Posted by: Carla | 2009/04/08

Nur-Isterate

I started Nur-Isterate in 1999 just after my son was born due to being diagnosed with Lupus. My periods stopped completely.
I stopped taking the injection in 2006, but my period still hasn' t returned.
What happens to all my " eggs" ? Are they stored or absorbed into my system? Must I just wait it out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is too long to still be an effect of the Nuristerate. See your gynaecologist to see what the problem is. You may not be ovulating.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement